# SDR DXTA2013100405526

- Difficulty date: October 3, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 11,329 hours, 7,102 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

LIGHTING STRIKE WHILE IN FLIGHT. LOUD BANG, SMELLED ELECTRICAL FUMES. LOST LT BUSS, ESS BUSS, AND BATTERY.  LOST PILOT'S PFD, RTU, IRS, PILOT'S MFD STAYED ON BUT NON FUNCTIONAL.  ANTI-COL FIN CIRCUIT TRIPPED,  STAND BY PUMP CIRCUIT TRIPPED,  STAND BY PITOT CIRCUIT TRIPPED. NO FLIGHT DIRECTOR AND NO AUTO PILOT ON EITHER SIDE WOULD WORK. LT B, ESS B, AND BATTERY CIRCUIT'S TRIPPED ON LT MAIN ELECTRICAL BOX.  COMPLIED WITH INSPECTION OF AIRFRAME AFTER THE AIRCRAFT HAS BEEN HIT BY LIGHTNING IAW MM 05-50-00-200-803-JIC. COMPLIED WITH INSPECTION OF ENGINES AFTER THE AIRCRAFT HAS BEEN HIT BY LIGHTNING IAW LMM 72-00-00. NO DEFECTS NOTED.
